# SDR 96ZZZX5759

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7012693901
- Condition: Defective
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOTOR CAUSES ERROR CODES.
